Consumer Lawyers

Debris Prompts Anticoagulant Recall

In Uncategorized on March 25, 2012 at 12:35 am

The maker of an argatroban 50 mg/50 mL injection has recalled four lots of the product because of visible particles in the solution.

The affected lots of Argatroban Injection 50 mg/50 mL (1 mg/mL) may cause embolization or infarction to organs, as well as possible organ complications, according to the FDA.

Supplier Eagle Pharmaceuticals has pulled lot numbers V10189, V10191, and V10194, with an expiration date of January 2013, and V10223, with an expiration date of February 2013.

http://www.fda.gov/Safety/Recalls/ucm297069.htm

http://www.medpagetoday.com/PublicHealthPolicy/FDAGeneral/31803

 

 

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: